# SDR FDEA202507081145

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N295FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63130
- Aircraft time: 2,509 hours, 1,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856107
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 222AFF HEAVILY DENTED. MARKED FABRICATED NEW FLOOR PANEL 222AFF, MPN:141T5856-107, RBL 33 RBL 11, STATION 412 IN  REF TO BOEING DWG  145T5856-107. SEE JPF FOR ALL WORK PERFORMED. SEE WO:90406,   NR#0130 FOR INSTALL AND REINSTALL. THIS IS A MAJOR REPAIR.
